| Catalog Number |
Y345H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
02/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient underwent a c-section procedure on (b)(6) 2024, and suture was used.While closing the uterus, after two or three passes the needle came off of the suture.Two additional sutures were opened with the same issue.The procedure was completed using a like device of a different lot.There was extra blood loss, but there were no adverse consequences for the patient.Exact amount of extra blood loss was not provided.No further details were provided.Additional information was requested.
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.* please provide lot number * any medical treatment provided? if yes, please provide medicine name, strength and dose.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned related events captured via: 2210968-2024-02869 2210968-2024-02870 2210968-2024-02871.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was obtained: additional information received from the sales rep via email on mar 15, 2024: product was shipped out last (b)(6).Packaging with lot number in shipment.Not aware of any further medical treatment.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 4/16/2024.H6 component code: g07002 no device problem found a review of the batch manufacturing records was conducted, and no related non-conformances were identified.Investigational summary: the product was returned to ethicon for evaluation.The returned sample revealed that it was received two needle-suture pieces outside its packaging that pertain to the product code y345h.Upon visual inspection, the returned sample, the swage, and the attachment area were noted to be as expected.The needles were noted with the suture to be still attached to the barrel holes.Overall, no needle pull-off was observed.Besides, a needle pull strength test was not possible to perform according to suture length.The extreme of the suture pieces were observed to be cut possibly caused by a surgical instrument.As part of ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.